# SDR USAA020145

- Difficulty date: March 25, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 6549873501
- Condition: Worn
- Location: Horiz Stab
- Part time: 31,974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT FITTING WORN BEYOND LIMITS, HINGE PLATE MOUNTING HOLES WORN, LEFT HORIZONTAL NR 6 HINGE, HORIZ STATION 213.32.  REMOVED AND REPLACED PART.  (M)
